# SDR SWIA202164027

- Difficulty date: September 14, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 37,283 hours, 36,894 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LONGERON PRESSURE FLOOR SILL PANEL FS409+128 TO FS559  CORROSION AS MARKED    (C CHECK RO 1/20/22)   CORROSION DAMAGE ON L/H PRESSURE FLOOR SILL PANEL FS409+128 TO FS 559 REMOVED, ORIGINAL THICKNESS 0.055", DAMAGE REMOVED WAS 0.011", REMAINING THICKNESS 0.044". DAMAGE FOUND TO BE WITHIN LIMITS IAW REO 601R-53-41-666 REV-C DATE: 2012-11-06. REINSTALLED FASTNERS PER CRJ200 SRM 51-42-21, SRM 51-45-00. RESTORED SURFACE FINISH IAW CRJ200 SRM 51-21-16. TRESHOLD REPEAT INSPECTION AT 8260 FLIGHT CYCLES.CURRENT FLIGHT CYCLES 36,894 NEXT INSPECTION DUE AT 45,154 FLIGHT CYCLES. IAW: REO601R-53-41-666 REV-C- DATED 2012-11-06, SHEET #2. PRESSURE CHECK GOOD. IAW CRJ 200 AMM 21-31-00 / CALIBRATED TOOLS USED: / OLYMPUS 650 EPOC AV8959 CAL DUE OCT2021 / OLUMPUS 600 NORTEC AV8958 CAL DUE OCT2021
